Volume 19, issue 2 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Approximation theory for nonorientable minimal surfaces and applications

Antonio Alarcón and Francisco J López

Geometry & Topology 19 (2015) 1015–1062
Bibliography
1 A Alarcón, I Fernández, Complete minimal surfaces in $\mathbb R^3$ with a prescribed coordinate function, Differential Geom. Appl. 29 (2011) MR2831994
2 A Alarcón, I Fernández, F J López, Complete minimal surfaces and harmonic functions, Comment. Math. Helv. 87 (2012) 891 MR2984575
3 A Alarcón, I Fernández, F J López, Harmonic mappings and conformal minimal immersions of Riemann surfaces into $\mathbb{R}^\mathrm{N}$, Calc. Var. PDE 47 (2013) 227 MR3044138
4 A Alarcón, F Forstnerič, Null curves and directed immersions of open Riemann surfaces, Invent. Math. 196 (2014) 733 MR3211044
5 A Alarcón, F J López, Gauss map of nonorientable minimal surfaces in $\mathbb{R}^n$, in preparation
6 A Alarcón, F J López, Minimal surfaces in $\mathbb R^3$ properly projecting into $\mathbb{R}^2$, J. Differential Geom. 90 (2012) 351 MR2916039
7 A Alarcón, F J López, Compact complete null curves in complex $3$–space, Israel J. Math. 195 (2013) 97 MR3101244
8 A Alarcón, F J López, Null curves in $\mathbb{C}^3$ and Calabi–Yau conjectures, Math. Ann. 355 (2013) 429 MR3010135
9 A Alarcón, F J López, Complete nonorientable minimal surfaces in $\mathbb {R}^3$ and asymptotic behavior, Anal. Geom. Metr. Spaces 2 (2014) 214 MR3258995
10 A Alarcón, F J López, Properness of associated minimal surfaces, Trans. Amer. Math. Soc. 366 (2014) 5139 MR3240920
11 E Bishop, Subalgebras of functions on a Riemann surface, Pacific J. Math. 8 (1958) 29 MR0096818
12 J Douglas, One-sided minimal surfaces with a given boundary, Trans. Amer. Math. Soc. 34 (1932) 731 MR1501661
13 H M Farkas, I Kra, Riemann surfaces, Graduate Texts in Math. 71, Springer (1992) MR1139765
14 L Ferrer, F Martín, W H Meeks III, Existence of proper minimal surfaces of arbitrary topological type, Adv. Math. 231 (2012) 378 MR2935393
15 O Forster, Lectures on Riemann surfaces, Graduate Texts in Math. 81, Springer (1981) MR648106
16 F Forstnerič, Stein manifolds and holomorphic mappings, Ergeb. Math. Grenzgeb. 56, Springer, Heidelberg (2011) MR2975791
17 H Fujimoto, On the number of exceptional values of the Gauss maps of minimal surfaces, J. Math. Soc. Japan 40 (1988) 235 MR930599
18 R C Gunning, R Narasimhan, Immersion of open Riemann surfaces, Math. Ann. 174 (1967) 103 MR0223560
19 L Hörmander, An introduction to complex analysis in several variables, North-Holland Math. Library 7, North-Holland (1990) MR1045639
20 L P d M Jorge, F Xavier, A complete minimal surface in $\mathbb{R}^{3}$ between two parallel planes, Ann. of Math. 112 (1980) 203 MR584079
21 Y Kusunoki, Y Sainouchi, Holomorphic differentials on open Riemann surfaces, J. Math. Kyoto Univ. 11 (1971) 181 MR0271336
22 S Lie, Beiträge zur Theorie der Minimalflächen, Math. Ann. 14 (1878) 331 MR1509986
23 F J López, A nonorientable complete minimal surface in $\mathbb{R}^3$ between two parallel planes, Proc. Amer. Math. Soc. 103 (1988) 913 MR947681
24 F J López, F Martin, S Morales, Complete nonorientable minimal surfaces in a ball of $\mathbb R^3$, Trans. Amer. Math. Soc. 358 (2006) 3807 MR2219000
25 F J López, A Ros, On embedded complete minimal surfaces of genus zero, J. Differential Geom. 33 (1991) 293 MR1085145
26 G Martens, Minimale Blätterzahl bei Überlagerungen Kleinscher Flächen über der projektiven Ebene, Arch. Math. $($Basel$)$ 30 (1978) 481 MR0498585
27 W H Meeks III, The classification of complete minimal surfaces in $\mathbb{ R}^{3}$ with total curvature greater than $-8\pi $, Duke Math. J. 48 (1981) 523 MR630583
28 S N Mergelyan, On the representation of functions by series of polynomials on closed sets, Doklady Akad. Nauk SSSR 78 (1951) 405 MR0041929
29 S Morales, On the existence of a proper minimal surface in $\mathbb{R}^3$ with a conformal type of disk, Geom. Funct. Anal. 13 (2003) 1281 MR2033839
30 N Nadirashvili, Hadamard's and Calabi–Yau's conjectures on negatively curved and minimal surfaces, Invent. Math. 126 (1996) 457 MR1419004
31 R Osserman, A survey of minimal surfaces, Dover Publ. (1986) MR852409
32 C Runge, Zur Theorie der Analytischen Functionen, Acta Math. 6 (1885) 245 MR1554665
33 R Schoen, S T Yau, Lectures on harmonic maps, Conf. Proc. and Lecture Notes in Geom. and Topol. II, International Press (1997) MR1474501